MAUDE Adverse Event Report: Masimo - 15750 Alton Pkwy Root with NIBP and Temp; Monitor, Physiological, Patient (Without Arrhythmia Detection Or Alarms)

Masimo - 15750 Alton Pkwy Root with NIBP and Temp; Monitor, Physiological, Patient (Without Arrhythmia Detection Or Alarms)
Model Number 9695
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the root powers off on its own.There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other text: the returned device was evaluated.The device passed visual inspection and functionality testing.The device remained powered on and no power issues were identified in testing.The device logs were pulled for analysis and a "critical error service watchdog(0x80001205)" error was present.A software issue was determined to have caused the error to trigger at the customer's facility.Root cause cannot be determined; the customer's complaint was not duplicated.Health effect impact code: no adverse event; no patient impact.

Brand Name
Root with NIBP and Temp
Common Device Name
Monitor, Physiological, Patient (Without Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Masimo - 15750 Alton Pkwy
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
Masimo - Mexicali
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
lusine boyadzhyan
15750 alton pkwy
irvine, CA 92618
+1(949)297-7167
MDR Report Key50313165
Report Number3019388613-2026-00537
Device Sequence Number13232276
Product Code MWI
UDI-Device Identifier00843997011907
UDI-Public(01)00843997011907(11)211022
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K191882
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9695
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/03/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/20/2026
Initial Report FDA Received Date08/19/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown